Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 104, NWS State College, PA

June 23, 2015Clearfield County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 11:24 AM EDT for Clearfield County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 11:24 AM EDT (15:24 UTC)
Expired
Jun 23, 2015, 12:30 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Clearfield County, PA

The radar

The State College radar (KCCX), 40 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 11:28 AM EDTTSTM WND DMGMahaffey, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 10:20 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS51 KCTP 231524
SVRCTP
PAC033-231630-
/O.NEW.KCTP.SV.W.0104.150623T1524Z-150623T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1230 PM EDT

* AT 1123 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR PUNXSUTAWNEY...AND MOVING EAST AT
  50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLEARFIELD...CURWENSVILLE...HOUTZDALE...HYDE...JEFFRIES...
  OSCEOLA MILLS...WOODLAND...BURNSIDE...CHERRY TREE...COALPORT...
  GLEN HOPE...GRAMPIAN...IRVONA...LUMBER CITY...MAHAFFEY...
  RAMEY...WALLACETON AND WEST DECATUR.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
WOODLAND AND KYLERTOWN EXITS...SPECIFICALLY FROM MILE MARKERS 124 TO
129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4100 7880 4102 7822 4085 7827 4085 7829
      4082 7830 4080 7834 4077 7835 4077 7837
      4075 7838 4073 7836 4072 7879 4073 7881
TIME...MOT...LOC 1523Z 276DEG 44KT 4089 7886 

$$

EVANEGO
2 follow-up statements
234 
WWUS51 KCTP 231551
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1151 AM EDT TUE JUN 23 2015

PAC033-231630-
/O.CON.KCTP.SV.W.0104.000000T0000Z-150623T1630Z/
CLEARFIELD PA-
1151 AM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTH CENTRAL CLEARFIELD COUNTY...

AT 1150 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR JEFFRIES...MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...CURWENSVILLE...HOUTZDALE...HYDE...JEFFRIES...OSCEOLA
MILLS...WOODLAND...BRISBIN...COALPORT...GLEN HOPE...IRVONA...RAMEY...
WALLACETON AND WEST DECATUR.

LAT...LON 4102 7822 4085 7827 4085 7829 4082 7830
      4080 7834 4077 7835 4077 7837 4075 7838
      4073 7836 4073 7856 4101 7856
TIME...MOT...LOC 1550Z 276DEG 44KT 4085 7841 

$$

EVANEGO
578 
WWUS51 KCTP 231613
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1213 PM EDT TUE JUN 23 2015

PAC033-231630-
/O.CON.KCTP.SV.W.0104.000000T0000Z-150623T1630Z/
CLEARFIELD PA-
1213 PM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTH CENTRAL CLEARFIELD COUNTY...

AT 1212 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER PORT MATILDA...MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
HOUTZDALE...JEFFRIES...OSCEOLA MILLS...BRISBIN...COALPORT...GLEN
HOPE...IRVONA...RAMEY...WALLACETON AND WEST DECATUR.

LAT...LON 4102 7822 4085 7827 4085 7829 4082 7830
      4080 7834 4077 7835 4077 7837 4075 7838
      4073 7836 4073 7856 4081 7856
TIME...MOT...LOC 1612Z 276DEG 44KT 4082 7805 

$$

EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:18 AM EDT, 6 minutes earlier.

Area forecast discussion, Jun 23, 11:18 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1118 AM EDT TUE JUN 23 2015

.SYNOPSIS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
CENTRAL PENNSYLVANIA TODAY. FAIR AND DRY WEATHER IS EXPECTED ON
WEDNESDAY. AN UNSETTLED AND POTENTIALLY WET PATTERN WILL PERSIST
FROM LATE WEEK INTO THE WEEKEND WILL COOLER TEMPERATURES.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
15Z...COORDINATED WITH SPC ON NEW SEVERE TSTM WATCH #342. THIS
WATCH COVERS THE SOUTH-CENTRAL 2/3RDS OF THE CWA AND IS IN EFFECT
UNTIL 7PM EDT/23Z.

A POTENT SHORT-WAVE TROUGH WILL PROGRESS FROM THE ONTARIO-QUEBEC
BORDER TOWARD THE CANADIAN MARITIMES WITH A CORRIDOR OF WEAK
HEIGHT FALLS OVERSPREADING THE NERN U.S. LATER TODAY INTO TONIGHT.
AT THE SURFACE...THE COLD FRONT RELATED TO THE ERN CANADA TROUGH
WILL ADVANCE SEWD THROUGH CENTRAL PA BY LATE THIS EVENING.

CONSIDERABLE EARLY MORNING CLOUDS/PCPN SUGGEST SOME DEGREE OF
LOWER CONFIDENCE IN AIRMASS RECOVERY/INSTABILITY THAT WILL OCCUR
AHEAD OF THE COLD FRONT THIS AFTERNOON. THAT SAID...RADAR TRENDS
CONTINUE TO INDICATE INCREASING STORM INTENSITIES UPSTREAM OVER
WRN PA/PBZ CWA. GENERAL THINKING AMONG THE LOCAL OFFICE AND SPC
IS THAT STORMS SHOULD EVOLVE/DEVELOP ESE FROM THE I-80 CORRIDOR.
THE LATEST HRRR LARGELY AGREES WITH STORMS EXITING FAR SRN/SERN PA
AROUND 23Z. THE COVERAGE AND INTENSITY OF THE STORMS WILL BE
PREDICATED ON THE AMOUNT OF DESTABILIZATION THAT CAN OCCUR. THE
PRIMARY SEVERE WX RISK WILL BE DAMAGING WINDS WITH ATTENDANT RISK
FOR A FEW ROTATING STORMS CAPABLE OF PRODUCING AN ISOLATED TORNADO
AS WELL AS LARGE HAIL.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/...
COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS
EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION
BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE
FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S
TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES
A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE
60S.

PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY
SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT
AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS
AND LOWER SUSQ.

CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL
FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO
NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS
THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND.

FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH
SLIGHTLY DRIER AND COOLER AIR.

WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING
SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY.

MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH
MOVES TOWARD THE EAST COAST.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
BEEN UPDATING TAFS FOR LINES AND CLUSTERS OF STORMS.

WILL BE DOING THE SAME FOR THE 15Z TAF PACKAGE.

STORMS MOVING EAST AT FAST CLIP. MAIN THREAT WILL BE
GUSTY WINDS.

SHOWERS AND STORMS SHOULD TAPER OFF FROM NW TO SE BY
LATE AFT.

OUTLOOK...

WED...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

THU-SAT...REDUCTIONS IN SCT SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...STEINBUGL
SHORT TERM...RXR
LONG TERM...MARTIN
AVIATION...ROSS/CERU/MARTIN
Hazardous weather outlook, Jun 23, 10:24 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT TUE JUN 23 2015

PAZ037-042-241430-
TIOGA-SULLIVAN-
1024 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-017>019-024>028-033>036-041-045-046-049>053-056>059-063>066-
241430-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1024 AM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-241430-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
1024 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING AND
EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 23, 8:00 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 AM EDT TUE JUN 23 2015

PAZ018-019-027-028-042-045-046-049>053-058-231300-
JUNIATA PA-SNYDER PA-SCHUYLKILL PA-MONTOUR PA-MIFFLIN PA-UNION PA-
SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-SOUTHERN CENTRE PA-
SOUTHERN LYCOMING PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
800 AM EDT TUE JUN 23 2015

...SPECIAL WEATHER STATEMENT...

AT 759 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMISON CITY TO NEAR MIFFLINBURG TO NEAR
BLACK MOSHANNON STATE PARK...AND MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
247.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 81 FROM MILE MARKERS 112 TO 139.
 INTERSTATE 99 FROM MILE MARKERS 70 TO 85.
 INTERSTATE 180 FROM MILE MARKERS 1 TO 17.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 7584 4064 7664 4066 7672 4062 7687
      4056 7746 4069 7770 4073 7768 4073 7777
      4094 7817 4110 7739 4138 7635 4137 7629
      4120 7632 4113 7628 4114 7623 4095 7621
      4091 7600 4074 7577
TIME...MOT...LOC 1159Z 281DEG 49KT 4133 7636 4091 7707 4091 7803

CERU
Local storm report, Jun 23, 9:18 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500186

PAJ
Local storm report, Jun 23, 9:19 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500187

PAJ
Local storm report, Jun 23, 9:20 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            TREE BLOCKING ROADWAY

0608 AM     TSTM WND DMG     2 ENE CROSBY            41.76N  78.33W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
            6.

0620 AM     TSTM WND DMG     1 NNW DAHOGA            41.61N  78.73W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES ACROSS ROADWAY

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500183 CTP1500184 CTP1500185 CTP1500186 CTP1500187

PAJ
Special weather statement, Jun 23, 10:24 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT TUE JUN 23 2015

PAZ052-053-058-231500-
COLUMBIA PA-SCHUYLKILL PA-NORTHUMBERLAND PA-
1024 AM EDT TUE JUN 23 2015

...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...SCHUYLKILL...AND
NORTHUMBERLAND COUNTIES UNTIL 1100 AM EDT...

AT 1023 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROHRSBURG TO NEAR NUMIDIA TO NEAR URBAN...
AND MOVING EAST AT 60 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SHUMANS AROUND 1030 AM EDT.
  ONEIDA...SHEPPTON AND BRANDONVILLE AROUND 1035 AM EDT.
  KULPMONT AND DELANO AROUND 1040 AM EDT.
  BEURYS LAKE...MCADOO AND LAVELLE AROUND 1045 AM EDT.
  HECKSCHERVILLE...FORRESTVILLE AND FOUNTAIN SPRINGS AROUND 1050 AM
EDT.
  NEW BOSTON-MOREA...PORT CARBON AND ST. CLAIR AROUND 1055 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRIAR CREEK...
BROCKTON...CENTRALIA...CUMBOLA AND GILBERTON.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BLOOMSBURG-LIGHT STREET AND NESCOPEK EXITS...SPECIFICALLY FROM MILE
MARKERS 237 TO 247.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 114 TO 139.

LAT...LON 4072 7579 4067 7591 4069 7669 4082 7642
      4119 7640 4120 7632 4113 7628 4113 7623
      4103 7623 4095 7621 4090 7603 4091 7600
      4080 7587 4074 7577
TIME...MOT...LOC 1423Z 265DEG 52KT 4118 7635 4089 7637 4071 7678

EVANEGO
Local storm report, Jun 23, 11:13 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     CHANDLERS VALLEY        41.93N  79.30W
06/23/2015                   WARREN             PA   CO-OP OBSERVER

            TREES DOWN ACROSS NORTHERN WARREN COUNTY

0600 AM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            TREE BLOCKING ROADWAY

0608 AM     TSTM WND DMG     2 ENE CROSBY            41.76N  78.33W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
            6.

0620 AM     TSTM WND DMG     1 NNW DAHOGA            41.61N  78.73W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES ACROSS ROADWAY

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500188 CTP1500183 CTP1500184 CTP1500185 CTP1500186
CTP1500187

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 5:07 AM EDTSpecial Weather StatementCTPWarren53 min
Jun 23, 5:36 AM EDTSpecial Weather StatementCTPElk, McKean54 min
Jun 23, 5:50 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter, Warren55 min
Jun 23, 6:18 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk57 min
Jun 23, 6:36 AM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga54 min
Jun 23, 7:14 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming, Tioga, Union76 min
Jun 23, 8:00 AM EDTSpecial Weather StatementCTPCentre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more60 min
Jun 23, 8:02 AM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 23, 8:48 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Huntingdon57 min
Jun 23, 9:13 AM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin34 min
Jun 23, 9:37 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more53 min
Jun 23, 10:24 AM EDTSpecial Weather StatementCTPColumbia, Schuylkill36 min
Jun 23, 10:25 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland10 min
Jun 23, 11:50 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield55 min
Jun 23, 12:15 PM EDTSpecial Weather StatementCTPBlair30 min
Jun 23, 12:23 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Mifflin, Snyder, Union37 min
Jun 23, 12:50 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more55 min
Jun 23, 1:25 PM EDTSpecial Weather StatementCTPSnyder35 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder38 min
Jun 23, 1:49 PM EDTSpecial Weather StatementCTPCambria26 min
Jun 23, 1:55 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset54 min
Jun 23, 2:03 PM EDTSpecial Weather StatementCTPCambria27 min
Jun 23, 2:09 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Jun 23, 2:45 PM EDTSpecial Weather StatementCTPBlair45 min
Jun 23, 2:51 PM EDTSpecial Weather StatementCTPCambria24 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Perry67 min
Jun 23, 3:19 PM EDTSpecial Weather StatementCTPSomerset26 min
Jun 23, 3:32 PM EDTSpecial Weather StatementCTPCumberland28 min
Jun 23, 3:35 PM EDTSpecial Weather StatementCTPDauphin25 min
Jun 23, 3:37 PM EDTSpecial Weather StatementCTPDauphin23 min
Jun 23, 3:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York65 min
Jun 23, 3:56 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset64 min
Jun 23, 4:06 PM EDTFlash Flood WarningCTPCumberland4 hr
Jun 23, 4:06 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 23, 4:14 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York2 hr
Jun 23, 4:15 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York60 min
Jun 23, 4:49 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York56 min
Jun 23, 4:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementCTPFulton29 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.